# SDR SWAA2018061122665

- Difficulty date: May 25, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N925WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36630
- Aircraft time: 34,685 hours, 20,640 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 141A65164
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR NR 5 UPPER BEAM CRACKED AT THE FORWARD INBOARD CORNER.  R&R WEB PER OSS
